Flavia Giannetti
Flavia Giannetti
Professore associato, Università di Napoli
Email verificata su unina.it - Home page
Titolo
Citata da
Citata da
Anno
Regularity results for a new class of functionals with non-standard growth conditions
F Giannetti, AP di Napoli
Journal of Differential Equations 254 (3), 1280-1305, 2013
392013
Estimates of Jacobians by subdeterminants
F Giannetti, T Iwaniec, J Onninen, A Verde
The Journal of Geometric Analysis 12 (2), 223, 2002
382002
Regularity of -minimizers for a class of functionals with non-standard growth
J Ok
Calculus of Variations and Partial Differential Equations 56 (2), 48, 2017
262017
Higher integrability for minimizers of asymptotically convex integrals with discontinuous coefficients
G Cupini, F Giannetti, R Giova, AP di Napoli
Nonlinear Analysis: Theory, Methods & Applications 154, 7-24, 2017
192017
On G-compactness of the Beltrami operators
T Iwaniec, F Giannetti, G Moscariello, C Sbordone, L Kovalev
Nonlinear homogenization and its applications to composites, polycrystals …, 2004
192004
Higher differentiability of minimizers of variational integrals with variable exponents
F Giannetti, AP di Napoli
Mathematische Zeitschrift 280 (3-4), 873-892, 2015
172015
Bi-Sobolev mappings with differential matrices in Orlicz Zygmund classes
F Giannetti, AP di Napoli
Journal of Mathematical Analysis and Applications 369 (1), 346-356, 2010
172010
Partial regularity for minimizers of a class of non autonomous functionals with nonstandard growth
F Giannetti, AP di Napoli, MA Ragusa, A Tachikawa
Calculus of Variations and Partial Differential Equations 56 (6), 153, 2017
152017
Linear elliptic equations with lower order terms
F Giannetti, L Greco, G Moscariello
Differential and Integral Equations 26 (5/6), 623-638, 2013
142013
A remark on the L 1 -lower semicontinuity for integral functionals in BV
N Fusco, F Giannetti, A Verde
manuscripta mathematica 112 (3), 313-323, 2003
142003
Variational integrals for elliptic complexes
F Giannetti, A Verde
Studia Math 140 (1), 79-98, 2000
142000
A C1,α partial regularity result for integral functionals with p(x)-growth condition
F Giannetti
Advances in Calculus of Variations 9 (4), 395-407, 2016
122016
On very weak solutions of degenerate p-harmonic equations
F Giannetti, AP Di Napoli
Nonlinear Differential Equations and Applications NoDEA 14 (5-6), 739-751, 2007
112007
Regularity results for vectorial minimizers of a class of degenerate convex integrals
G Cupini, F Giannetti, R Giova, AP di Napoli
Journal of Differential Equations 265 (9), 4375-4416, 2018
102018
Partial regularity results for non-autonomous functionals with -growth conditions
F Giannetti, AP di Napoli, A Tachikawa
Annali di Matematica Pura ed Applicata (1923-) 196 (6), 2147-2165, 2017
102017
Regularity of solutions of degenerate A-harmonic equations
F Giannetti, L Greco, AP Di Napoli
Nonlinear Analysis: Theory, Methods & Applications 73 (8), 2651-2665, 2010
92010
The self-improving property of the Jacobian determinant in Orlicz spaces
F Giannetti, L Greco, AP di Napoli
Indiana University mathematics journal, 91-114, 2010
92010
G. Alberti: Distributional Jacobian and singularities of Sobolev maps Ricerche Mat. Vol. 54, N. 2, p. 375-394, 2005
G Alberti, S Baldo, G Orlandi, M Csörnyei, A Pelczynski, D Preiss, ...
Ricerche Mat 54 (2), 375-394, 2005
92005
Hölder continuity of degenerate p-harmonic functions
F Giannetti, AP di Napoli
Ann. Acad. Sci. Fennicae Math 39, 567-577, 2014
72014
Pointwise bounds for minimizers of some anisotropic functionals
M Carozza, F Giannetti, F Leonetti, AP di Napoli
Nonlinear Analysis 177, 254-269, 2018
62018
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20